Affordable Access

Publisher Website

A pole-assignment algorithm for linear state feedback

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
7
Issue
4
Identifiers
DOI: 10.1016/0167-6911(86)90042-3
Keywords
  • Pole Assignment
  • Linear System
  • Controllability
  • Stabilizability
  • Robustness
Disciplines
  • Computer Science

Abstract

Abstract A new algorithm for the pole-assignment problem of a controllable time-invariant linear multivariable system with linear state feedback is presented. The resulting feedback matrix is a least-squares solution and is robust in a loose sense. The method is based on the controllability canonical (staircase) form and amounts to a new proof for the existence of a solution of the pole-assignment problem. Illustrative examples are given.

There are no comments yet on this publication. Be the first to share your thoughts.